# SDR SWAA2022022862142

- Difficulty date: November 12, 2018
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N550WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30279
- Aircraft time: 54,739 hours, 33,993 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Delaminated
- Location: Lwr Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LEFT CORNER ON PANEL 193B HAS AREA OF DELAMINATION. / REPAIRED AREA OF DELANINATION ON FORWARD LEFT CORNER OF PANEL 193B IAW SRM 53-40-70-2R-1 & SRM 51-70-05-2R-6. DAMAGE WAS BEYOND ALLOWABLE LIMITS IAW SRM 53-40-70-1A-1 PARA. 4. B. (6)(A) DAMAGE WAS GREATER THAN .625' ARROSS LARGEST DIMENSION
